| Catalog Number |
0250070500 |
| Medical Device Problem Codes |
Decrease in Pressure (1490); Key or Button Unresponsive/not Working (4063)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Additional information will be provided once the investigation has been completed.
Event or Problem Description
It was reported that while using the device, the red suction button remained stuck in continuous suction mode.There were no consequences for the patient.
Additional Manufacturer Narrative
The device was contaminated and was not returned for investigation.This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: red suction button remained stuck.Probable root cause: 1.Severe shipping conditions, 2.Material/design error, 3.Damaged equipment, 4.User error.The reported failure mode will be monitored for future reoccurrence.
Event or Problem Description